# SDR QXEA2014022600154

- Difficulty date: February 19, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 16,524 hours, 17,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EDGE BEAM, AND THRESHOLD HAVE EVIDENCE OF CORROSION.   REMOVED EDGE BEAM AT AFT RT SERVICE DOOR, IAW SRM 51-42-05.  
INSTALLED EDGE BEAM IAW SRM 51-42-05.
